# SDR CALA2020070401040

- Difficulty date: July 4, 2020
- Submitted: July 5, 2020
- Operation: Air carrier
- Aircraft: N975
- Make and model: Boeing 787-9
- Aircraft serial: 66134
- Aircraft time: 346 hours, 48 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2SVC CHECK OF PASSENGER CABIN LIFE JACKET ENCLOSURE SECURITY SEAL CHECK FOUND IN EXCESS OF 100 SEALS MISSING THROUGHOUT CABIN PARTICULARLY IN EXCESS OF 80 SEALS MISSING IN AFT ECONOMY CABIN.  SEVERAL ROW TRIPLE SEATS FOUND WITH NO SEALS FITTED AT ALL.  REF SEQ 5011687, 5011685, 5011680 ITEMS RAISED AND CLEARED THROUGH 2 SVC CHK.  ALL RESPECTIVE LIFE JACKET VALISES CHECKED FOR SECURITY AND NEW TAMPERPROOF SEALS FITTED TO EACH ENCLOSURE AS REQUIRED, REF GMM 05-20-10 PARA C 12, PARA A.
